zbMATH — the first resource for mathematics

Crossed product of operator algebra. (English) Zbl 0087.31803

Full Text: DOI
[1] J. DIXMIER, Sous-anneaux abelians maximaux dans les facteurs de type fini, Ann.of Math., 59(1954), 279-286. JSTOR: · Zbl 0055.10702 · doi:10.2307/1969692 · links.jstor.org
[2] F. J. MURRAY AND J. VON NEUMANN, On rings of operators, Ann. of Math., 37(1936), 116-229. Zentralblatt MATH: JSTOR: links.jstor.org · Zbl 0014.16101 · doi:10.2307/1968693 · www.zentralblatt-math.org
[3] I. E. SEGAL, Irreducible representations of operator algebras, Bull. Amer. Math Soc., 53(1947), 73-88. · Zbl 0031.36001 · doi:10.1090/S0002-9904-1947-08742-5
[4] N. Suzuki, Crossed-product of W*-algebra, To appear in Thoku Math. Journ · Zbl 0217.47302
[5] H. Umegaki, Positive definite function and direct product of Hubert spaces, Thoku Math. Journ., 7(1955), 206-211. · Zbl 0066.36203 · doi:10.2748/tmj/1178245059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.